# SDR DALA2021052702939

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 71,318 hours, 27,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 2R DOOR SLIDE INTERMITTENT. CORRECTIVE ACTION: CYCLED 2R DOOR ARMING HANDLE SEVERAL TIMES NO TROUBLE FOUND. (6308366)
